Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have intermittent chest pain and constant knot feeling in throat. Suggest?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2765 Questions
Question
hey doc I know I have been writing on here a lot but am freaking out these past days I have had slight chest pain that goes away then comes back.. then I have a constant knot feeling on my throat kind of the feeling where u can't cry anymore am freaking out
Posted Mon, 28 Oct 2013 in Heart Attack
 
 
Answered by Dr. Srikanth Reddy 32 hours later
Brief Answer:
Could be a gerd

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

All chest pains are not heart attacks
Infact very few of them are heart attacks.
In your case the most probable cause appears to be gasto esophageal reflux disease. In this disease there is an excess of acids in stomach which sometimes spills over into esophagus. This causes chest pain and the knot like feeling in your throat that you were describing.
Take some antacids like ranitidine for 15 days. Also a precription of metoclopromide should also be good.
Take a bland diet for a few days.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Have intermittent chest pain and constant knot feeling in throat. Suggest? 1 hour later
how long will this last
 
 
Answered by Dr. Srikanth Reddy 18 minutes later
Brief Answer:
3-5 days on medications

Detailed Answer:
Hello
This pain may last for 3-5 days ones you start your medications. It may go away soon as well. But there is no need to panic at this stage.
Hope that helps
Regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Follow-up: Have intermittent chest pain and constant knot feeling in throat. Suggest? 3 minutes later
thanks doc and my chest has a burning sensation so does my mouth my inner lip looks irratated
 
 
Answered by Dr. Srikanth Reddy 5 minutes later
Brief Answer:
It could be part of your illness

Detailed Answer:
Hello
The new symptoms that you have stated, they are a part of the same illness.
Just try taking the drugs which i have stated after getting it prescribed by your physician.
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Follow-up: Have intermittent chest pain and constant knot feeling in throat. Suggest? 4 minutes later
OK am taking ranitidine 2wice daily
 
 
Answered by Dr. Srikanth Reddy 45 minutes later
Brief Answer:
That should help

Detailed Answer:
Hello
This is the routine dose i advise to my patients in my clinic. If you are taking it , it should help.
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Follow-up: Have intermittent chest pain and constant knot feeling in throat. Suggest? 7 minutes later
could u get pain on your penis from this like burning sensation
 
 
Answered by Dr. Srikanth Reddy 2 minutes later
Brief Answer:
Unlikely

Detailed Answer:
Hello,
Its a bit unlikely. First get treated for your other symptoms and these symptoms may settle down with time.
GERD does cause other somatic symptoms such as headache, nausea, eye pains. Penis pain is not heard of, but cannot be denied.
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor